Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 166, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 27, 2012, 3:28 PM EDT for Hunterdon County, Mercer County, Somerset County, New Jersey; Bucks County, Pennsylvania. It was in force for 69 min.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 3:28 PM EDT (19:28 UTC)
- Expired
- Aug 27, 2012, 4:37 PM EDT
- In force
- 69 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WGUS81 KPHI 271928
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT MON AUG 27 2012
NJC019-021-035-PAC017-272130-
/O.NEW.KPHI.FA.Y.0166.120827T1928Z-120827T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SOMERSET NJ-BUCKS PA-
328 PM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTH CENTRAL HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
WESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE RAIN SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN OVER
PARTS OF LOWER BUCKS COUNTY IN PENNSYLVANIA...AS WELL AS OVER
MERCER COUNTY IN NEW JERSEY. THE AREAS OF PRECIPITATION WERE
DRIFTING TO THE NORTHEAST. SOME LOCATIONS WILL RECEIVE AN INCH OR
TWO OF RAIN IN A SHORT AMOUNT OF TIME. THE HEAVY RAINFALL WILL
RESULT IN ROADWAY FLOODING, FLOODING IN AREAS OF POOR DRAINAGE
AND POSSIBLY SOME FLOODING ALONG SMALL STREAMS AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4008 7487 4008 7496 4012 7497 4013 7500
4020 7512 4047 7487 4047 7456
$$
IOVINO1 follow-up statement
285
WGUS81 KPHI 272037
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT MON AUG 27 2012
NJC019-021-035-PAC017-272047-
/O.CAN.KPHI.FA.Y.0166.000000T0000Z-120827T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SOMERSET NJ-BUCKS PA-
437 PM EDT MON AUG 27 2012
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHEASTERN BUCKS...
SOUTHWESTERN SOMERSET...WESTERN MERCER AND SOUTHEASTERN HUNTERDON
COUNTIES...
THE HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT, THE FLOOD
ADVISORY HAS BEEN CANCELLED.
LAT...LON 4008 7487 4008 7496 4012 7497 4013 7500
4020 7512 4047 7487 4047 7456
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 27, 2:04 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 27, 2:04 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 204 PM EDT MON AUG 27 2012 .SYNOPSIS... HIGH PRESSURE WILL WEAKEN AS IT MOVES OFFSHORE TODAY. A COLD FRONT IS EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FOR WEDNESDAY AND THURSDAY, BEFORE SINKING SOUTH OF THE AREA BY FRIDAY. A FRONTAL BOUNDARY MAY CROSS THE AREA EARLY IN THE WEEKEND AND INTERACT WITH THE REMNANTS OF ISAAC LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE MAIN BAND OF SHRA AND TSRA HAS PROPAGATED EWD INTO ERN NJ... WHILE OTHER CONVTN HAS DVLPD SWD ACROSS DEL BAY INTO CNTRL/SRN DE. SFC ANALYSIS CONTS TO SHOW MDT INSTBY OVER SRN NJ AND DELMARVA WITH LITTLE OR NO CAP/CIN. EXPECT SCT SHRA TO CONT TO DEVELOP OVER THIS AREA THRU EARLY AFTN. SOME MODEL GUIDANCE IS SUGG A DCRS IN ACTVTY LATER THIS AFTN BUT THE REASON FOR THIS IS NOT CLEAR AND WOULD RUN AGAINST THE NORMAL DIURNAL TREND. TEMPERATURES WERE A BLEND OF THE MET/MAV MOS WITH HIGHS IN THE LOW-80S...DEPENDING ON HOW FAST THE STRATUS SCOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... ANTICIPATING MID-LEVEL LONGWAVE TROUGH TO BE JUST TO OUR WEST BY TONIGHT AND WITH IT A FEW AREAS OF ENHANCED VORTICITY MAXIMUMS HELPING TO PUSH A COLD FRONT THROUGH. THE HIGHEST CHANCES FOR CONVECTION TONIGHT LIE ACROSS OUR NORTHERN ZONES WITHIN THE FRONTAL CONVERGENCE ZONE. AS THE FRONT SAGS TOWARDS THE SOUTHEAST TONIGHT THE MID-LEVEL FLOW GOES QUASI-ZONAL AS THE BASE OF THE TROUGH FLATTENS OUT. THIS WILL KEEP THE SOUTHWARD PROGRESSION OF THE BOUNDARY TO A MINIMUM...AT LEAST FOR THE TIME BEING. PWATS WILL REMAIN QUITE HIGH, OVER 1.75 INCHES, SO ANY THUNDERSTORMS WILL HAVE PLENTY OF MOISTURE TO TAP INTO TO. THERE LOOKS TO BE DECENT SHEAR IN PLACE, UPWARDS OF 30 KNOTS WITHIN THE BOUNDARY LAYER SO ORGANIZATION OR CLUSTERING OF STORMS IS A DEFINITE POSSIBLY. LIMITING FACTOR WOULD BE ANY SURFACE BASED CAPE BUT ONLY NEED A FEW HUNDRED JOULES TO SEE STRONGER CONVECTION. ENHANCED WORDING WAS NOT ADDED TO THE GRIDS BUT THE POTENTIAL FOR THE HEAVY RAIN AND STRONG WINDS ARE GOOD POSSIBILITIES...AGAIN MAINLY ACROSS THE NORTH. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA EARLY DURING THE DAY TUESDAY. THE GREATEST PROBABILITY FOR SHOWERS TO LINGER THROUGH THE EARLY PART OF THE DAY IS IN THE NORTHERN HALF OF THE AREA WHICH IS WHERE THE STRONGEST FORCING WITH THE SHORTWAVE/VORT MAX IS FORECAST. HOWEVER, WE WILL STILL KEEP A CHANCE/SLIGHT CHANCE EVERYWHERE, MAINLY EARLY TUESDAY UNTIL THE FRONT CROSSES THE ENTIRE AREA LATER IN THE DAY. PWATS DROP PRETTY QUICKLY BEHIND THE FRONT, SO PRECIPITATION SHOULD END QUICKLY BY AFTERNOON, AND LEAD TO A DRY FORECAST FOR TUESDAY NIGHT. ON WEDNESDAY, HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FROM THE NORTHWEST AND CONTINUE INTO THURSDAY. THIS SHOULD PROVIDE DRY WEATHER, AND WITH THE MID-LEVEL TROUGH SWINGING THROUGH, THICKNESSES WILL DROP WEDNESDAY, ALLOWING TEMPERATURES TO COOL SLIGHTLY WEDNESDAY TO NEAR NORMAL. HOWEVER, THIS WILL ONLY BE TEMPORARY AS THE THICKNESSES ARE EXPECTED TO RISE AGAIN THURSDAY INTO FRIDAY AS THE HIGH BUILDS FURTHER SOUTH AND A RETURN FLOW DEVELOPS. TEMPERATURES SHOULD RETURN SEVERAL DEGREES ABOVE NORMAL, POSSIBLY REACHING CLOSE TO 90 BY FRIDAY. QUESTIONS THEN ARISE IN REGARDS TO THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. THE MAIN CONCERN IS WHAT HAPPENS TO THE REMNANTS OF ISAAC AFTER LANDFALL. THE GFS KEEPS A WESTERN LANDFALL, WHILE THE ECMWF IS A BIT FURTHER EAST. THE LATEST NHC FORECAST HAS IT MAKING LANDFALL IN SOUTHEAST LOUISIANA, THEN TRACKING NORTH INTO THE MID- MISSISSIPPI RIVER VALLY. THE GFS AND ECMWF HAVE COME TO SOMEWHAT OF AN AGREEMENT AS THE REMNANTS MOVE INTO THE MID- MISSISSIPPI VALLEY WITH THE 00Z RUNS. BOTH HAVE THE SYSTEM GETTING CAUGHT UP IN A FRONTAL BOUNDARY SAGGING THROUGH THE GREAT LAKES AND TOWARD OUR AREA OVER THE WEEKEND, AND EVENTUALLY BRINGING IT TOWARD OUR AREA SUNDAY INTO MONDAY. WE MAY GET SOME MOISTURE AS EARLY AS SATURDAY/SATURDAY NIGHT, BUT AS OF NOW, SUNDAY NIGHT INTO MONDAY LOOKS LIKE THE BEST PERIOD FOR RAIN WITH THE REMNANTS. THIS COULD ALL CHANGE DEPENDING ON ACTUAL TRACK, BUT FOR NOW, WE WILL CARRY SLIGHT CHANCE EARLY IN THE WEEKEND, BEFORE INCREASING TO CHANCE LATE IN THE WEEKEND INTO EARLY NEXT WEEK DUE TO A FAIR DEGREE OF UNCERTAINTY. FOR THE LATEST OFFICIAL TRACK AND ADVISORIES, PLEASE REFER TO THE NATIONAL HURRICANE CENTER. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... HE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE MAIN BAND OF CNVTN HAS SHIFTED EWD INTO NJ AND IS AFFECTING PRIMARILY ONLY THE ACY AND MIV TAF SITES. VERY ISOLD SHRA ARE POPPING UP A BIT FARTHER WEST BUT THIS ACTVTY IS EXPECTED TO REMAIN SPARSE AS THE UPPER LEVEL SUPPORT OR WEAK SHRTWV TROF CONTS TO SHIFT EWD. SHRA/TSRA WILL CONTINUE A FEW MORE HOURS OVR SRN NJ BUT THIS ALSO SHOULD WEAKEN BY EVENING. WINDS OVERALL SHOULD BE LIGHT S TO SW INTO THE EVE BUT GUSTY WINDS ARE POSSIBLE INVOF TSTMS. CONDS AWAYS FROM PRECIP SHOULD BE MOSTLY VFR WITH SOME OCCASIONAL MVFR POSSIBLE. THE COLD FRONT NOW OVER OHIO IS FCST TO MOVE STEADILY EWD AND CROSS THE FCST AREA BETWEEN 12Z AND 16Z. OVERNIGHT SW WINDS WILL SHIFT TO THE NW BEHIND THE FRONT. A SCT TO BKN LINE OF SHOWERS IS EXPECTED ALONG OR AHEAD OF THE FRONT SO THIS IS REFLECTED IN THE TAFS AS A TEMPO OR PROB GROUP EARLY TUE MORNING. BETTER CHC FOR PRECIP WOULD BE N/W BUT MOST PRECIP SHOULD BE LIGHT WITH ONLY TEMP RESTRICTIONS TO CIGS/VSBYS WITH THE FRONTAL PASSAGE. CONDS WILL IMPROVE TUE MORN OR BY MID DAY WITH NW WINDS CONTG. OUTLOOK... TUESDAY...MOSTLY VFR, MVFR/IFR CONDITIONS POSSIBLE WITH SHOWERS/THUNDERSTORMS ASSOCIATED WITH COLD FRONT EARLY TUESDAY. TUESDAY NIGHT-WEDNESDAY...MAINLY VFR. POSSIBLE MVFR/IFR FOG TUESDAY NIGHT/WEDNESDAY MORNING WHERE RAIN OCCURS DURING THE DAY. WEDNESDAY NIGHT-FRIDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT, ALTHOUGH SEAS WILL STILL BE RUNNING RATHER HIGH AROUND 4 FEET. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING AND THEN AGAIN LATER TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL GENERALLY BE OUT OF THE SOUTHEAST TODAY WITH A GRADUAL TURN TOWARDS THE SOUTH BY TONIGHT AND THEN WEST-SOUTHWEST TUESDAY MORNING. THE PRESSURE GRADIENT WILL TIGHTEN TONIGHT AS THE FRONT APPROACHES SO WINDS COULD CLIMB UPWARDS OF 15 KNOTS ALONG THE OCEAN FRONT, LESS IN THE BAY. SEAS MAY TRY TO CLIMB BACK UP TO 5 FEET UNDER THE STIFFER WINDS BUT SHOULD REMAIN FURTHER OFFSHORE. OUTLOOK... AS THE COLD FRONT MOVES THROUGH THE AREA TUESDAY, WINDS AND SEAS MAY APPROACH SMALL CRAFT ADVISORY LEVELS. HOWEVER, FOR NOW, WE KEEP CONDITIONS BELOW. FOR THE REMAINDER OF THE WEEK, CONDITIONS ARE FORECAST TO REMAIN BELOW ADVISORY LEVELS AS HIGH PRESSURE BUILDS ACROSS THE AREA FROM WEDNESDAY THROUGH FRIDAY. WINDS MAY PERIODICALLY GUST AROUND 20 KNOTS WEDNESDAY AND FRIDAY, BUT REMAIN BELOW ADVISORY LEVELS. && .HYDROLOGY... WE ARE WATCHING CONVTN DEVELOP OVER SOME AREAS IN SRN DE AND SRN NJ THAT RECEIVED HEAVY RAIN OVER THE WEEKEND. THE CURRENT 1-HR FFG IS BETWEEN 1 AND 2 INCHES OVER THESE AREAS. FOR NOW WE HAVE ISSUED A FLOOD ADVISORY FOR ERN SUSSEX CO IN DE...BUT CONTD HEAVY RAIN COULD REQUIRE A FLOOD OR FF WARNING. && .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AS SEAS REMAIN ELEVATED UNDER A 8 TO 9 SECOND PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...AMC SHORT TERM...AMC LONG TERM...ROBERTSON AVIATION...AMC MARINE...HEAVENER/ROBERTSON HYDROLOGY... RIP CURRENTS...
Hazardous weather outlook, Aug 27, 4:11 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EDT MON AUG 27 2012 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 067>071-280815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-280815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-280815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF THIS WEEK. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 27, 11:12 AM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 AM EDT MON AUG 27 2012
NJZ013-015-018>020-027-271600-
CAMDEN NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1112 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...MERCER...
MONMOUTH AND OCEAN COUNTIES...
AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
TRENTON TO 11 MILES EAST OF GLOUCESTER CITY...MOVING EAST AT 30 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE HORSE AROUND 1115
AM...TABERNACLE...JOBSTOWN AROUND 1130 AM...MANALAPAN AND WOODRUFF
AROUND 1145 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
ONE INCH OF RAIN WILL FALL IN 20 TO 30 MINUTES FROM A COUPLE OF
THESE STORMS MOVING THROUGH CENTRAL AND SOUTHERN NEW JERSEY.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP WITH A COUPLE OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3979 7462 3973 7501 4000 7492 4013 7482
4012 7478 4016 7472 4019 7476 4026 7448
4025 7445 4028 7440 4031 7424
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:32 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EDT MON AUG 27 2012
NJZ012-013-271600-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1132 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH COUNTIES
IN NORTHERN NEW JERSEY...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW BRUNSWICK TO 8
MILES SOUTHEAST OF NEW BRUNSWICK TO 15 MILES SOUTH OF NEW
BRUNSWICK...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE
NEAR METUCHEN...SAYREVILLE...FORDS...MADISON PARK AROUND 1140 AM...
ISELIN...COLONIA...MARLBORO...WOODBRIDGE AROUND 1145 AM...AVENEL AND
MORGANVILLE AROUND 1150 AM.
VERY HEAVY RAIN WILL FALL FROM A COUPLE OF THESE STORMS...AS MUCH AS
AN INCH IN 30 MINUTES...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4032 7408 4022 7447 4033 7449 4049 7448
4061 7433 4060 7430 4060 7421 4056 7420
4054 7424 4047 7425 4045 7420 4047 7418
4046 7412 4043 7406
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:54 AM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 AM EDT MON AUG 27 2012
NJZ020-022-023-027-271630-
ATLANTIC NJ-CAPE MAY NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1154 AM EDT MON AUG 27 2012
...SCATTERED HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAPE MAY AND OCEAN COUNTIES...
AT 1150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 27 MILES EAST OF GLOUCESTER CITY TO 9 MILES
NORTH OF OCEAN CITY TO 8 MILES WEST OF OCEAN CITY...MOVING NORTHEAST
AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR EGG HARBOR CITY AROUND
NOON...WADING RIVER...POMONA AROUND 1215 PM...PENN STATE FOREST AND
NEW GRETNA AROUND 1230 PM.
VERY HEAVY RAIN WILL FALL FROM A COUPLE OF THESE STORMS...ALMOST AN
INCH IN 30 MINUTES...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH A COUPLE OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
ITS POSSIBLE THAT 1 OR TWO STORMS WILL PRODUCE A 30 MILE AN HOUR
WIND GUST.
LAT...LON 3930 7463 3925 7480 3970 7478 3992 7453
3992 7447 3996 7449 4003 7441 3962 7430
FORECASTER: DRAGSpecial weather statement, Aug 27, 12:03 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT MON AUG 27 2012
NJZ012>014-271645-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1203 PM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
SOUTH AMBOY TO 11 MILES SOUTH OF SOUTH AMBOY TO 18 MILES SOUTH OF NEW
BRUNSWICK...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR PERTH AMBOY...SEWAREN AROUND 1215 PM...PORT MONMOUTH...NORTH
MIDDLETOWN AROUND 1230 PM...SANDY HOOK AND ATLANTIC HIGHLANDS AROUND
1245 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. AS MUCH AS 1.5
INCHES OF RAIN COULD FALL IN 45 MINUTES FROM ONE OF THESE STORMS...
TRACKING FROM NEAR WEST FREEHOLD TOWARD HOLMDEL.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4020 7428 4018 7443 4025 7440 4049 7441
4060 7421 4056 7420 4054 7424 4047 7425
4045 7420 4047 7418 4046 7412 4042 7401
4048 7402 4048 7400 4041 7396
FORECASTER: DRAGSpecial weather statement, Aug 27, 12:50 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 PM EDT MON AUG 27 2012
NJZ013-014-020-271730-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1250 PM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...
AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND SCATTERED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES WEST OF ASBURY PARK TO 6 MILES NORTH OF TOMS
RIVER...MOVING NORTHEAST AT 30 TO 40 MPH. THE THUNDERSTORMS WILL BE
NEAR SEA BRIGHT...LITTLE SILVER AROUND 100 PM...HIGHLANDS AND
ATLANTIC HIGHLANDS AROUND 115 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. AS MUCH AS 1.5
INCHES COULD FALL IN 1 OR 2 LOCATIONS IN 45 MINUTES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH A COUPLE OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4010 7402 4011 7405 4009 7407 4010 7409
4006 7410 4004 7414 4000 7416 4010 7437
4044 7407 4043 7400 4048 7402 4048 7400
4044 7397 4036 7396
FORECASTER: DRAGSpecial weather statement, Aug 27, 1:32 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT MON AUG 27 2012
NJZ014-020-022-025>027-271830-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
132 PM EDT MON AUG 27 2012
...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
ATLANTIC...BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COASTAL MONMOUTH
COUNTY ALL THE WAY TO EASTERN ATLANTIC COUNTY....MOVING NORTHEAST AT
20 MPH. THESE STORMS WILL AFFECT THE SHORE AREAS.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH SOME OF THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 4029 7397 3989 7408 3980 7407 3960 7419
3936 7440 3929 7453 3935 7484 3989 7426
4007 7409 4048 7400 4041 7396
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:07 AM EDT | Special Weather Statement | PHI | Somerset | 23 min |
| Aug 27, 10:25 AM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 35 min |
| Aug 27, 10:34 AM EDT | Special Weather Statement | PHI | Camden, Mercer | 26 min |
| Aug 27, 10:57 AM EDT | Special Weather Statement | PHI | Union | 33 min |
| Aug 27, 11:03 AM EDT | Special Weather Statement | PHI | Union | 12 min |
| Aug 27, 11:12 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 48 min |
| Aug 27, 11:32 AM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Aug 27, 11:54 AM EDT | Special Weather Statement | PHI | Atlantic | 36 min |
| Aug 27, 12:03 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 42 min |
| Aug 27, 12:30 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Aug 27, 12:50 PM EDT | Special Weather Statement | PHI | Monmouth | 40 min |
| Aug 27, 1:12 PM EDT | Special Marine Warning | PHI | 80 min | |
| Aug 27, 1:32 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 58 min |
| Aug 27, 2:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 2 hr |
| Aug 27, 3:59 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex | 72 min |
| Aug 27, 5:08 AM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Aug 27, 6:41 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 49 min |
| Aug 27, 8:25 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 65 min |
| Aug 27, 10:00 AM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.